# SDR FDEA201202090532

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002218
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ALL SPEED AILERON LOWER SURFACE PUNCTURED AT T/E 23" FROM OTBD EGDE   0.10 DEEP, REF AMM 27-10-00-06M, REPAIRED PUNCTURE ON LOWER SURFACE OF R/T WING ALL SPEED AILERON, ALODINED PRIMED, AND TOP COAT REPAIR IAW SRM 51-77-12 4C, 51-21-10 AND 51-75-10 AND SRM 57-61-11, PARA 4E AND EA6-5750-156099 PT1.
